Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SSRI- weight gain

Posted by harry on March 31, 1999, at 18:08:54

In reply to Re: SSRI- weight gain, posted by Matt on March 31, 1999, at 16:57:54

unsure what to say matt.
i know what i have seen and heard reported.
i know that by simply looking at even the posts here in "Psycho-Babble" you will see weight gains of the type i described quite frequently.
in fact, i've read likely 100 postings in various forums by people complaining of this side effect...and what you describe is exteremly rare
in the posts.
u can easily check this out right here.
what turns up quite frequently in these forums are weight gains of approx 20-40 pounds.
take care.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:harry thread:4025